# SDR ASAA0852829

- Difficulty date: April 20, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 4,524 hours, 1,369 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895624
- Condition: Faulty
- Location: Pneumatic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT BLEED TRIP OFF LIGHT ILLUMINATED FOLLOWING A BLEEDS OFF TAKEOFF FROM LAS THE LIGHT ILLUMINATED APPROXIMATELY 60 SECS AFTER RE-ESTABLISHING THE BLEEDS ON BOTH ENGINES.  BLEED RE-ESTABLISHED WITH TRIP RESET PER QRH.  PRECOOLER CNTL VLV PASSED HEALTH CHECK.  ACCOMPLISHED BLEED AIR CROSSOVER OPS TEST OPS NORMAL.  PERFORMED BLEED AIR REG PRSOV 450 DEGREE CHECK.  PRECOOLER CNTL VLV FAILED TO OPEN FULLY BEFORE CONTROL PRESSURE REACHED 3PSIG.  REPLACED PRECOOLER CONTROL VALVE.
